TITLE

Frequency response analyses in vibroacoustics using the method of fundamental solutions

AUTHOR(S)
Wu, C.; Young, D.; Fan, C.
PUB. DATE
May 2011
SOURCE
Computational Mechanics;May2011, Vol. 47 Issue 5, p519
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The method of fundamental solutions, one of the promising boundary-type meshless methods, is proposed as a direct procedure to formulate and analyze the vibroacoustic problem. The coupled system discussed in this study is composed of an acoustic-cavity and excited by an external force or an internal sound source harmonically. The wall of cavity consists of the beam or the plate components, respectively, in two- and three-dimensional problems. The two independent sub-systems interact at the interface simultaneously by satisfying the necessary equilibrium and compatibility conditions. The mathematical formulations described by the presented meshless method demonstrate straightforwardly the frequency responses of the vibroacoustic problems with no boundary integrals. General characteristics of the dynamic coupling effect are displayed, based on the systematic natural frequencies and mode shapes. Feasible results simulated by the presented numerical scheme are validated through meshless numerical experiments including the acoustic-wave propagation problems and the vibroacoustic problems.
ACCESSION #
60018098

 

Related Articles

  • Boundary Value Problems for Quasielliptic Equations in a Half-Space. Belonosov, V. // Siberian Mathematical Journal;Sep2005, Vol. 46 Issue 5, p783 

    We consider general boundary value problems with data on the boundary of a half-space for quasielliptic equations with constant coefficients. We find integral representations for solutions and study some properties of the kernels of the corresponding integral operators. The results are applied...

  • DECOMPOSITION OF THE MODIFIED KADOMTSEV--PETVIASHVILI EQUATION AND ITS FINITE BAND SOLUTION. CHEN, JINBING; QIAO, ZHIJUN // Journal of Nonlinear Mathematical Physics (World Scientific Publ;Jun2011, Vol. 18 Issue 2, p191 

    The modified Kadomtsev--Petviashvili (mKP) equation is revisited from two 1+1-dimensional inte-grable equations whose compatible solutions yield a special solution of the mKP equation in view of a transformation. By employing the finite-order expansion of Lax matrix, the mKP equation is reduced...

  • OSCILLATION OF SOLUTIONS TO A HIGHER-ORDER NEUTRAL PDE WITH DISTRIBUTED DEVIATING ARGUMENTS. DIX, JULIO G. // Electronic Journal of Qualitative Theory of Differential Equatio;Sep2010, Special section p1 

    No abstract available.

  • Torsion of an infinite truncated hollow elastic cone. Popov, G. // Doklady Physics;Dec2012, Vol. 57 Issue 12, p492 

    The article discusses the study on torsion of an infinite condensed hollow elastic cone. It mentions that the study make use of two formulas of the exact resolution of the problem on the torque of the reduced unoccupied cone. Moreover, the two formulas varies on the details they are acquired...

  • Fundamental Solutions of the 2D Neumann Problem for the Laplace Equation. Setukha, A. V. // Differential Equations;Jan2003, Vol. 39 Issue 1, p135 

    Proves the existence of generalized solutions of the Neumann problem for the case in which the right-hand side of the boundary condition is a Lebesgue integrable function and obtain an integral representation of a solution in the form of a superposition of fundamental solutions. Statement of the...

  • On a version of the directional derivative problem. Moiseev, T. // Differential Equations;Oct2006, Vol. 42 Issue 10, p1511 

    The article explores a version of the directional derivative problem which made use of two theorems. It deals with the Tricomi problem of the Lavrent'ev-Bitsadze equation which has the unique zero solution irrespective of the zero conditions on the left and right features. It established a...

  • Investigation of the scattering of harmonic elastic waves by two collinear symmetric cracks using the non-local theory. Zhou Zhen-gong; Wang Biao // Applied Mathematics & Mechanics;Jul2001, Vol. 22 Issue 7, p766 

    The scattering of harmonic waves by two collinear symmetric cracks is studied using the non-local theory. A one-dimensional non-local kernel was used to replace a twodimensional one for the dynamic problem to obtain the stress occurring at the crack tips. The Fourier transform was applied and a...

  • Integrability for Solutions of Anisotropic Obstacle Problems. Hongya Gao; Yanjie Zhang; Shuangli Li // International Journal of Mathematics & Mathematical Sciences;2012, p1 

    This paper deals with anisotropic obstacle problem for the A-harmonic equation Σi=1n Di(ai(x,Du(x))) = 0. An integrability result is given under suitable assumptions, which show higher integrability of the boundary datum, and the obstacle force solutions u have higher integrability as well.

  • On the oscillation property of Green's function of a fourth-order discontinuous boundary-value problem. Kulaev, R. // Mathematical Notes;Sep2016, Vol. 100 Issue 3/4, p391 

    The paper deals with conditions under which the Green function of a multipoint boundary-value problem for fourth-order equations describing small strains of a rod fastened to a solid elastic basement and additionally fixed by 'concentrated' elastic supports at separate points has the oscillation...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics